Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have had migraines. Constant headaches, attacks of dizziness, nausea and weight gain with ear cysts. Suggest?

I am 41...have had migraines since I was four but have had constant headaches for the last two months. Sudden spells of headache and also sudden attacks of dizziness and nausea sometimes without the headache and a sudden weight gain of 25 lbs. Constant cysts in ears as well. I look nine months pregnant but not fat anywhere else.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You have vascular headaches which may be accompanied by nausea neck pain dizziness too without headaches.this may include cluster and tension headaches as it may not have all typical features of migraine alone.But since you are pregnant you cannot take the drugs usually prescribed for this.Hence you may have to control the pain at the very start of pain itself with Paracetamol 650mg as and when required .not safe to use anything else now for your baby.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor